# SDR UIEA2018092802102

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 2231 STR 16R 1 EA FASTENER HOLE FOUND CRACK ON FRAME LAYER. CABIN STA 2231 STR 16R 1 EA FASTENER HOLE CRACK AREA OVERSIZE REPAIRED IAW EO 4453A569 PART 2 FIG 5.
